# SDR SWAA2022060303462

- Difficulty date: May 4, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 927 TO BS947 AND S25R AT AFT CARGO COMPARTMENT 2022-262237. [02] REPLACED WEB INTERCOSTAL LOCATED ON BS 927 TO BS 947 AND STRINGER 25R AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG # 147A7500 SHEET 20 REV -.;[03] CORRECTED STEP 2.REPLACED WEB INTERCOSTAL LOCATED ON BS 927 TO BS 947 AND STRINGER 25R AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG # 147A7500 SHEET 20 REV. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[04] CORRECTED STEP 2.REPLACED WEB INTERCOSTAL LOCATED ON BS 927 TO BS 947 AND STRINGER 25R AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG # 147A7500 SHEET 20 REV -.
